Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 4, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 29, 2010, 8:27 PM CDT for Gage County, Jefferson County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2010, 8:27 PM CDT (01:27 UTC)
- Expired
- Apr 29, 2010, 9:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Gage County, NE, Jefferson County, NE
The radar
The Omaha radar (KOAX), 115 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 4:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2306 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
233
WFUS53 KOAX 300127
TOROAX
NEC067-095-300200-
/O.NEW.KOAX.TO.W.0004.100430T0127Z-100430T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
827 PM CDT THU APR 29 2010
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
EAST CENTRAL JEFFERSON COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 900 PM CDT
* AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTH OF PLYMOUTH...OR 13 MILES WEST OF
BEATRICE...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEATRICE...PICKRELL AND ADAMS.
THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
162 AND 183.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
22 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4024 9705 4052 9657 4052 9646 4031 9647
4014 9697
TIME...MOT...LOC 0128Z 237DEG 47KT 4023 9693
$$
BOUSTEAD5 follow-up statements
444
WWUS53 KOAX 300132
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
832 PM CDT THU APR 29 2010
NEC067-095-300200-
/O.CON.KOAX.TO.W.0004.000000T0000Z-100430T0200Z/
GAGE NE-JEFFERSON NE-
832 PM CDT THU APR 29 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL JEFFERSON AND
NORTHERN GAGE COUNTIES UNTIL 900 PM CDT...
AT 830 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED 6 MILES SOUTHEAST OF PLYMOUTH...OR 8 MILES WEST
OF BEATRICE...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...PICKRELL AND ADAMS.
THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
162 AND 183.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
22 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4024 9705 4052 9657 4052 9646 4031 9647
4014 9697
TIME...MOT...LOC 0132Z 237DEG 47KT 4025 9687
$$
BOUSTEAD092
WWUS53 KOAX 300137
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
837 PM CDT THU APR 29 2010
NEC095-300147-
/O.CAN.KOAX.TO.W.0004.000000T0000Z-100430T0200Z/
JEFFERSON NE-
837 PM CDT THU APR 29 2010
...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4028 9692 4032 9691 4052 9657 4052 9646
4031 9647 4019 9682
TIME...MOT...LOC 0137Z 237DEG 47KT 4028 9679
$$
NEC067-300200-
/O.CON.KOAX.TO.W.0004.000000T0000Z-100430T0200Z/
GAGE NE-
837 PM CDT THU APR 29 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN GAGE COUNTY UNTIL
900 PM CDT...
AT 834 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR BEATRICE...MOVING NORTHEAST AT 55
MPH.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...PICKRELL AND ADAMS.
THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
173 AND 183.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
22 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4028 9692 4032 9691 4052 9657 4052 9646
4031 9647 4019 9682
TIME...MOT...LOC 0137Z 237DEG 47KT 4028 9679
$$
BOUSTEAD035
WWUS53 KOAX 300144
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
844 PM CDT THU APR 29 2010
NEC067-300200-
/O.CON.KOAX.TO.W.0004.000000T0000Z-100430T0200Z/
GAGE NE-
844 PM CDT THU APR 29 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN GAGE COUNTY UNTIL
900 PM CDT...
AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR BEATRICE...MOVING NORTHEAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
PICKRELL AND ADAMS.
THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
175 AND 183.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
22 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4021 9675 4028 9682 4032 9684 4052 9657
4052 9646 4031 9647
TIME...MOT...LOC 0144Z 241DEG 39KT 4030 9671
$$
BOUSTEAD371
WWUS53 KOAX 300148
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
848 PM CDT THU APR 29 2010
NEC067-300200-
/O.CON.KOAX.TO.W.0004.000000T0000Z-100430T0200Z/
GAGE NE-
848 PM CDT THU APR 29 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN GAGE COUNTY UNTIL
900 PM CDT...
AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR BEATRICE...MOVING NORTHEAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
ADAMS.
EMERGENCY MANAGEMENT IN JEFFERSON COUNTY REPORTS DAMAGE FROM AN
EARLIER TORNADO IN JEFFERSON COUNTY. THE THREAT REMAINS FOR
ADDITIONAL TORNADOES WITH THIS STORM AS IT MOVES THROUGH GAGE
COUNTY.
THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
175 AND 183.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
22 AND 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4021 9675 4028 9682 4032 9684 4052 9657
4052 9646 4031 9647
TIME...MOT...LOC 0148Z 240DEG 39KT 4033 9668
$$
BOUSTEAD421
WWUS53 KOAX 300203
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
903 PM CDT THU APR 29 2010
NEC067-300212-
/O.EXP.KOAX.TO.W.0004.000000T0000Z-100430T0200Z/
GAGE NE-
903 PM CDT THU APR 29 2010
...THE TORNADO WARNING FOR NORTHERN GAGE COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS NO LONGER APPEARS CAPABLE
OF PRODUCING A TORNADO AT HIS TIME. A TORNADO WATCH REMAINS IN
EFFECT FOR THE AREA.
LAT...LON 4021 9675 4028 9682 4032 9684 4052 9657
4052 9646 4031 9647
TIME...MOT...LOC 0148Z 240DEG 39KT 4033 9668
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 29, 3:20 PM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, Apr 29, 3:20 PM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 PM CDT THU APR 29 2010
.DISCUSSION...
SEVERE WEATHER POTENTIAL TONIGHT IS THE PRIMARY FORECAST CONCERN.
BROAD UPPER TROUGH OVER THE WESTERN U.S. WAS SLOWLY PUSHING INTO THE
ROCKIES TODAY...WHILE STRONG SOUTHWEST FLOW WAS PRESENT OVER THE
MIDDLE OF THE COUNTRY. AT THE SURFACE...COOL FRONT HAS PUSHED INTO
OUR NORTHWEST CWA BEHIND LOW PRESSURE LIFTING NORTHEAST THROUGH
NORTHWEST IOWA. DRYLINE WAS ALSO EVIDENT NOSING INTO OUR SOUTHWEST
CWA DENOTED BY DEW POINTS FALLING INTO THE 40S ON WEST SOUTHWESTERLY
FLOW. DEW POINTS WERE IN THE MIDDLE 50S IN FAR SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA. A FEW CUMULUS HAD DEVELOPED THERE OVER THE
LAST COUPLE OF HOURS...BUT VERY WARM MID LEVEL TEMPERATURES WERE
HALTING FURTHER DEVELOPMENT. THIS CAPPING LAYER IS EXPECTED TO
PERSIST THROUGH THE REST OF THE AFTERNOON...SO DEVELOPMENT ALONG
DRYLINE/FRONT IS SUSPECT AS INSTABILITY DECREASES WITH LOSS OF
DAYTIME HEATING. IF CAP BREAKS IN OUR AREA...OR EVEN SOUTH IN
CENTRAL KANSAS WHERE TCU WAS FORMING...SHEAR PROFILES AND
INSTABILITY SUGGESTS LARGE HAIL AND DOWNBURST WINDS ARE POSSIBLE
WITH INVERTED V SOUNDINGS YIELDING 1000 J/KG OF DOWNDRAFT CAPE.
NEARLY UNIDIRECTIONAL LOW LEVEL WIND PROFILES AND HIGH LFC
SUGGESTS TORNADIC POTENTIAL IS MINIMAL.
FARTHER TO THE WEST...SHOWERS WERE STARTING TO FIRE IN CENTRAL AND
NORTH CENTRAL NEBRASKA IN ISENTROPIC UPGLIDE REGION NORTHWEST OF
SURFACE/850 FRONTS AND UNDER COOLING PROFILE ALOFT. EXPECT THIS
MECHANISM WILL PROVIDE THE GREATEST POTENTIAL FOR STORMS ACROSS OUR
AREA OVERNIGHT. NAM AND GFS BOTH SHOW THUNDERSTORMS FIRING LATER
THIS EVENING AFTER SURFACE FRONT/DRYLINE SHIFTS EAST AND SOUTH OF
THE CWA. BACKING 850 WIND FLOW WILL LIFT HIGHER THETA-E AIR INTO THE
CENTRAL CWA WHERE STORMS SHOULD CONTINUE TO FIRE. 3KM HRRR MODEL
HAS BEEN SUGGESTING THIS SCENARIO OVER THE LAST SEVERAL HOURS AS
WELL. GFS FORECAST SOUNDINGS SHOW 800-900 J/KG OF ELEVATED CAPE
FOR PARCELS LIFTED FROM ABOUT 675MB OVERNIGHT. EFFECTIVE INFLOW
SHOULD FUEL STORMS MUCH OF THE NIGHT WHILE AXIS ONLY SLOWLY SETTLES
SOUTHEAST. THUS TRAINING CELLS COULD LEAD TO DECENT RAIN TOTALS.
SEVERE POTENTIAL IS MINIMAL...BUT LARGE HAIL OR A DOWNBURST WIND
IS STILL POSSIBLE THROUGH MUCH OF THE NIGHT.
THUNDERSTORMS SHOULD BE EXITING THE CWA IN THE MORNING...BUT
CONTINUED FORCING AND COOL MID LEVEL AIR DUE TO NORTHERN PLAINS
UPPER LOW WILL MAINTAIN A CHANCE FOR SHOWERS FRIDAY MORNING. BY
FRIDAY AFTERNOON...AN AREA OF STRONG 700MB FRONTOGENESIS SHOWN BY
BOTH NAM/GFS SUGGESTS A CHANCE FOR SHOWERS THROUGH THE AFTERNOON
MAINLY IN NORTHEAST NEBRASKA. THIS MAY LINGER INTO THE EVENING SO
MAINTAINED A SLIGHT CHANCE THEN. TEMPERATURES FRIDAY WILL BE MUCH
COOLER GIVEN COOL ADVECTION...CLOUDS AND PRECIP. SOME AREAS MAY NOT
REACH 60 IN NORTHEAST NEBRASKA.
SATURDAY AND SUNDAY SHOULD BE DRY FOR THE MOST PART WITH
TEMPERATURES REBOUNDING INTO THE MID/UPPER 60S. ANOTHER MID LEVEL
TROUGH ROTATING THROUGH SOUTHERN NEBRASKA/NORTHERN KANSAS WILL BRING
AT LEAST A SLIGHT CHANCE FOR SHOWERS IN OUR SOUTHWEST LATE SUNDAY
AFTERNOON...AND WILL CONTINUE THAT THROUGH THE SOUTHERN CWA SUNDAY
NIGHT BEFORE EXITING MONDAY MORNING.
THE REST OF THE FORECAST WILL REMAIN DRY. GFS/ECMWF BOTH SHOW A COLD
FRONT SETTLING SOUTH AT MID WEEK. THERE IS A POTENTIAL FOR VERY WARM
TEMPERATURES AHEAD OF THIS BOUNDARY ON TUESDAY WHERE TEMPS HAVE BEEN
BUMPED UP A COUPLE OF CATEGORIES. RELATIVELY DRY AIR WITH THIS FRONT
PRECLUDES MENTION OF PRECIPITATION NOW.
DERGAN
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
COLD FRONT STRETCHING ACROSS THE AREA THIS AFTERNOON WITH GUSTY
SOUTHWEST SURFACE WINDS AHEAD OF THE FRONT AT KOMA AND KLNK.
STRONG THUNDERSTORMS POSSIBLE KLNK AND KOMA AFTER 29/23Z AS SURFACE
WAVE DEVELOPS ALONG FRONT OVER NORTHEAST KANSAS. PERIODS OF RW/TRW
00Z-15Z WITH SOME MVFR CONDITIONS AT TIMES AS FRONT MOVES SLOWLY
EAST OF THE AREA.
FOBERT
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ067-068-090>093.
IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ056-069-079-080-
090-091.
&&Hazardous weather outlook, Apr 29, 5:36 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 536 PM CDT THU APR 29 2010 IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-301245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 536 PM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT. SEVERE STORMS ARE POSSIBLE THIS EVENING SOUTH AND EAST OF A LINE FROM DAVID CITY TO FREMONT TO ONAWA IOWA. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT...ESPECIALLY ACROSS FAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA WHERE BETTER MOISTURE RESIDES. A FRONTAL BOUNDARY EXTENDING ACROSS SOUTHEAST NEBRASKA AND INTO WEST CENTRAL IOWA WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT BEFORE DARK. IT IS POSSIBLE THAT THIS BOUNDARY MAY STALL AND PUSH TO THE WEST BEFORE FINALLY MOVING EAST LATER TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE AFTER DARK WITH THE PRIMARY THREAT BEING LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING...MAINLY IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. NEZ011-012-015>018-030>033-042-043-301245- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- 536 PM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE POSSIBLE ACROSS NORTHEAST NEBRASKA TONIGHT. LARGE HAIL AND STRONG WINDS WILL BE THE PRIMARY HAZARD. A FRONTAL BOUNDARY EXTENDING ACROSS EASTERN NEBRASKA AND INTO WESTERN IOWA WILL BE THE FOCUS FOR THUNDERSTORMS THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KERN
In the hours before
Special weather statement, Apr 29, 7:35 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 735 PM CDT THU APR 29 2010 IAZ069-079-080-090-300115- FREMONT IA-MILLS IA-MONTGOMERY IA-POTTAWATTAMIE IA- 735 PM CDT THU APR 29 2010 ...SPECIAL WEATHER STATEMENT FOR FREMONT...EASTERN MILLS...WESTERN MONTGOMERY AND EASTERN POTTAWATTAMIE COUNTIES UNTIL 815 PM CDT... AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SIDNEY...OR 25 MILES NORTHWEST OF TARKIO...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MALVERN... EMERSON... RED OAK... ELLIOTT... MACEDONIA... CARSON... OAKLAND... TABOR... RANDOLPH... IMOGENE... HASTINGS... HENDERSON... HANCOCK... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. FOBERT
Special weather statement, Apr 29, 7:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 754 PM CDT THU APR 29 2010 NEZ078-088-300145- JEFFERSON NE-SALINE NE- 754 PM CDT THU APR 29 2010 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN SALINE AND JEFFERSON COUNTIES UNTIL 845 PM CDT... AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF WESTERN TO NARKA...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WESTERN... FAIRBURY... WILBER... PLYMOUTH... CRETE... DE WITT... DILLER... DAYKIN... REYNOLDS... ENDICOTT... SWANTON... STEELE CITY... JANSEN... HARBINE... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BOUSTEAD
Special weather statement, Apr 29, 8:12 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 812 PM CDT THU APR 29 2010 IAZ069-079-080-300145- MILLS IA-MONTGOMERY IA-POTTAWATTAMIE IA- 812 PM CDT THU APR 29 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN MILLS...NORTHWESTERN MONTGOMERY AND SOUTHEASTERN POTTAWATTAMIE COUNTIES UNTIL 845 PM CDT... AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR EMERSON...OR 35 MILES SOUTHEAST OF OMAHA...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELLIOTT... HENDERSON... FOBERT
Local storm report, Apr 29, 8:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
815 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL FAIRBURY 40.14N 97.18W
04/29/2010 E1.00 INCH JEFFERSON NE EMERGENCY MNGR
&&
BKLocal storm report, Apr 29, 8:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
820 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HAIL 1 N EMERSON 41.03N 95.40W
04/29/2010 M0.88 INCH MILLS IA FIRE DEPT/RESCUE
&&
J-E.KLISHLocal storm report, Apr 29, 8:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
822 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM FLOOD FAIRBURY 40.14N 97.18W
04/29/2010 JEFFERSON NE EMERGENCY MNGR
STREET FOODING...CURB TO CURB FROM HEAVY RAINFALL.
&&
J-E.KLISHThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:06 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 39 min |
| Apr 29, 7:59 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 31 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster, Saline | 51 min |
| Apr 29, 8:46 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 29 min |
| Apr 29, 9:01 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe | 29 min |
| Apr 29, 9:23 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 37 min |
| Apr 29, 9:25 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe | 35 min |
| Apr 29, 9:32 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 28 min |
| Apr 29, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 37 min |
| Apr 29, 9:55 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster, Saline | 35 min |
| Apr 29, 9:57 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 36 min |
| Apr 29, 10:09 PM CDT | Tornado Warning | OAX | Otoe | 36 min |
| Apr 29, 10:21 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe, Pawnee | 24 min |
| Apr 29, 10:35 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe, Sarpy | 25 min |
| Apr 29, 10:41 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 34 min |
| Apr 29, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 35 min |
| Apr 29, 11:01 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 20 min |
| Apr 29, 11:10 PM CDT | Tornado Warning | OAX | Otoe | 35 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.